# SDR AALA202406058572

- Difficulty date: April 13, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTING JACK ANCHORAGE FITTING BORE, UPPER AND LOWER FACES BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING PER SRM 57-26-13-300-025.
